# SDR SWAA2015102245212

- Difficulty date: October 6, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 35,566 hours, 23,398 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99578245
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT, FLOOR PANEL CORRODED BETWEEN CAPTAIN SEAT TRACKS.  R & R PANEL IAW SRM & DWG.
